A geometric criterion for the optimal spreading of active polymers in porous media (bibtex)
by , , , , ,
Reference:
C. Kurzthaler, S. Mandal, T. Bhattacharjee, H. Löwen, S. S. Datta, H. A. Stone, "A geometric criterion for the optimal spreading of active polymers in porous media", Nature communications, vol. 12, no. 1, Dec 2021, pp. 1–10.
Bibtex Entry:
@article{kurzthaler2021geometric,
 title={A geometric criterion for the optimal spreading of active polymers in porous media},
 author={Kurzthaler, Christina and Mandal, Suvendu and Bhattacharjee, Tapomoy and L{\"o}wen, Hartmut and Datta, Sujit S and Stone, Howard A},
 journal={Nature communications},
 volume={12},
 number={1},
 pages={1--10},
 year={2021},
 month={Dec},
 publisher={Nature Publishing Group}
}
Powered by bibtexbrowser